# SDR S2YA02044

- Difficulty date: November 10, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Engine: Pwa PT6*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 11438003651
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT 1035 MKE-RHI THE DEICE BOOTS DID NOT INFLATE AND THE ANNUNCIATOR DID NOT ILLUMINATE.  THE CREW MADE AN AIR-TURN-BACK TO MKE.  MECHANIC INSPECTED THE DEICE SYSTEM AND FOUND THE LEFT HORIZONTAL BOOT HAD FAILED.  MECHANIC REPLACED THE BOOT AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
